Keyword : Hilbert space


Convex and Differentiable Formulation for Inverse Problems in Hilbert Spaces with Nonlinear Clipping Effects
Natsuki UENO Shoichi KOYAMA Hiroshi SARUWATARI 
Publication:   
Publication Date: 2021/09/01
Vol. E104-A  No. 9 ; pp. 1293-1303
Type of Manuscript:  PAPER
Category: Nonlinear Problems
Keyword: 
inverse problemHilbert spacerepresenter theoremBregman divergenceconvex optimization
 Summary | Full Text:PDF(4.8MB)

Generalized Interpolatory Approximation of Multi-Dimensional Signals Having the Minimum Measure of Error
Takuro KIDA Hiroshi MOCHIZUKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/07/25
Vol. E75-A  No. 7 ; pp. 794-805
Type of Manuscript:  Special Section PAPER (Special Section on Multidimensional Signal Processing)
Category: Multidimensional Signals, Systems and Filters
Keyword: 
interpolationoptimum approximationmulti-dimensional signalsHilbert space
 Summary | Full Text:PDF(751.7KB)